Universidad Complutense de Madrid
E-Prints Complutense

Pointed shape and global attractors for metrizable spaces A

Impacto

Downloads

Downloads per month over past year



Romero Ruiz del Portal, Francisco and Giraldo, A. and Jimenez, R. and Morón, Manuel A. and Rodríguez Sanjurjo, José Manuel (2011) Pointed shape and global attractors for metrizable spaces A. Topology and its Applications, 158 (2). pp. 167-176. ISSN 0166-8641

[img]
Preview
PDF
230kB

Official URL: http://www.sciencedirect.com/science/journal/01668641



Abstract

In this paper we consider two notions of attractors for semidynamical systems de ned in metric spaces. We show that Borsuk's weak and strong shape theories are a convenient framework to study the global properties which the attractor inherits from the phase space.
Moreover we obtain pointed equivalences (even in the absence of equilibria) which allow to consider also pointed invariants, like shape groups.


Item Type:Article
Uncontrolled Keywords:Shape theory; Shape groups; (Semi)dynamical system; Attractor
Subjects:Sciences > Mathematics > Topology
ID Code:13987
Deposited On:07 Dec 2011 12:25
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page